Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with conjunctivitis. Took antibiotics, problem persists. Having watery, itchy eyes. Solution?

I was recently diagnosed with conjunctivitis (pink eye) and was given antibiotics to clear up the problem. A week has passed and the problem still eyes are red, constantly tearing, and itchy. I had pink eye some thirty years ago and after using drops for two days the problem cleared up. Obviously there is more at play here. I am presently taking heart medications that include baby aspirin , blood thinners, and lipitor . I am also aware that my sinuses have been acting up for a number of weeks somewhat constricting my air flow. I would hate to end up at a doctor s office for a new prescription that could be a hit or miss. Do you have any advice I might follow before my visit? Gratefully, Carl
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response

Your symptoms co-relate more to the allergic conjunctivitis than a bacterial conjunctivitis. You should therefore use, some steroid eye drops beginning 3 times a day to be tapered off at 4 day intervals to 1 time a day. This should definitely help you in my opinion. If you take some systemic anti-allergic tablets, it will be beneficial.

Also, you should try to avoid any dust, smoke to your eyes and exposure to sunlight. If you go in bright sunlight you should use, protective goggles to keep your eyes secure.

Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor